It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mononucleosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-04-2011, 08:35 AM   #1
Senior Member
(male)
 
Join Date: Dec 2005
Posts: 145
Giant_Squid HB User
Have Mono, Could This be a Side Effect?

About three weeks ago I developed a bad fever as well as the worse sore throat of my entire life. After about 5 days of that I went to the doctor and they tested me positive for mono.

I was given several medications and after another 4 days or so, although tired I was starting to feel okay. Nothing was in pain, I just didn't have much of an appetite or energy to do anything. But that only lasted a couple days. Soon after feeling better I then developed an ear infection, a yeast infection in my mouth and several really bad cold sores on my lips. After a doctor visit they said its not surprising because the mono throws your immune system all of of whack. Now three weeks later and the cold sores are slowly getting better along with my ear but its still pretty painful until I can take pain medication. I have no idea how I'm doing on the yeast infection though because I don't really see anything abnormal in the mouth.

My concern comes in that two days ago I noticed it was hard to urinate. Normally I don't have a problem and can just go when I need to but this time it took some effort to get myself to start urinating. Even still it wasn't really anything for me to take notice of. But last night it was near impossible for me to urinate and I don't know why. My bladder was telling me I had to go, but when I was ready to go nothing would happen. I had to try really hard to get even a little bit to come out and then almost push as much urine out as I could. Even after that I could still feel I had to go more but just couldn't.
Eventually I gave up and went to bed. Woke up this morning and was able to start going just fine, but I still had to push it to keep the stream going so I could fully finish urinating. Im wondering if this could be a part of having mono or a side-effect of one of the medications I'm on. Theres no pain or drippage and everything looks and works fine.

Currently I'm taking
Fluconazole (for the yeast)
Cefdinir (for my ear)
Hydrocodone (for pain)
BPM Pseudo (for congestion to relieve the ear)
Zinc (as a personal supplement)
I also just finished up a 10 day anti-biotic they gave me a couple weeks ago. Just can't remember the name of it.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mono....or something else? pixie102 Mononucleosis 25 10-10-2011 04:07 AM
Odd case of Mono for the third time? Help! Blueskies74 Mononucleosis 7 07-19-2011 03:46 AM
I have MONO!! But could it be more? JaredCA Mononucleosis 1 03-17-2010 09:28 AM
what to do when you in pain from mono meag818 Mononucleosis 3 04-27-2009 05:30 AM
Could i have leukemia? or mononucleosis? SweetSori Mononucleosis 2 04-02-2008 07:15 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!